alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : HAZARIKA, BIPAN [Author]
References found : 5 [refine]
Displaying: 1 .. 5   in format [ISO 690]

page 1 of 1


   1 / 5
select
to print
 Antal, Reena et al. On Δ-statistical convergence double sequences in intuitionistic fuzzy normed spaces. Proyecciones (Antofagasta), June 2022, vol.41, no.3, p.697-713. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 5
select
to print
 Baruah, Achyutananda and Hazarika, Bipan λ-quasi Cauchy sequence of fuzzy numbers. Proyecciones (Antofagasta), 2021, vol.40, no.4, p.981-988. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 5
select
to print
 Boruah, Khirod and Hazarika, Bipan On some generalized geometric difference sequence spaces. Proyecciones (Antofagasta), Sept 2017, vol.36, no.3, p.373-395. ISSN 0716-0917
    · abstract in english    · text in english


   4 / 5
select
to print
 Tamang, Karan and Hazarika, Bipan Some geometric properties of lacunary Zweier Sequence Spaces of order a. Proyecciones (Antofagasta), Dec 2016, vol.35, no.4, p.481-490. ISSN 0716-0917
    · abstract in english    · text in english


   5 / 5
select
to print
 Hazarika, Bipan. Lacunary generalized difference statistical convergence in random 2-normed spaces. Proyecciones (Antofagasta), Dec 2012, vol.31, no.4, p.373-390. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information